# SDR HALA2019040300165

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 11422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58 AND 62 AT -Y2462 IS CORRODED AT LOCATIONS: FR59, FR60+7.5", FR60+9", FR62. // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE AT      
LOCATIONS FR59", FR60+7.5", FR60+9", FR62" ALL CORROSION LOCATED IN THE INNER VERTICAL PART OF THE CROWN. UNABLE TO FULLY REMOVE THE CORROSION OR MEASURE THE DEPTH. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL CHAP 5. CONFIRMED AS LEVEL 2 CORROSION PART REPLACEMENT REQUIRED. SEAT TRACK ASSEMBLY REPLACED AS PER SRM 51-72-11 REV 98.01 AND AIRBUS DRAWING F53477040 ISSUE H. JOB COMPLETE.
